# SDR CA040819011

- Difficulty date: August 13, 2004
- Submitted: February 3, 2005
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 31,530 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Rccb
- Part number: SM601BA20A1
- Condition: Inoperative
- Location: Hyd System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) THE NR 2 STANDBY HYD PUMP WOULD NOT COME ON LINE WHEN SELECTED. THE CAUSE WAS DETERMINED TO BE A FAILED REMOTE CONTROL CIRCUIT BREAKER. THE UNIT HAD ONLY 24.7 HOURS.
